# SDR UALA2012102906190

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 S44R CRACK FOUND ON SPLICE PLATE.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED NEW SPLICE PLATE IAW 747EN-53-0499 ON NON ROUTINE 0302903 ECRA 5331-01644.
